Home > Research > Publications & Outputs > Linear and nonlinear foreign exchange rate expo...
View graph of relations

Linear and nonlinear foreign exchange rate exposures of German nonfinancial corporations

Research output: Contribution to journalJournal article

Published

Standard

Linear and nonlinear foreign exchange rate exposures of German nonfinancial corporations. / Bartram, S.

In: Journal of International Money and Finance, Vol. 23, No. 4, 2004, p. 673-699.

Research output: Contribution to journalJournal article

Harvard

Bartram, S 2004, 'Linear and nonlinear foreign exchange rate exposures of German nonfinancial corporations', Journal of International Money and Finance, vol. 23, no. 4, pp. 673-699.

APA

Bartram, S. (2004). Linear and nonlinear foreign exchange rate exposures of German nonfinancial corporations. Journal of International Money and Finance, 23(4), 673-699.

Vancouver

Bartram S. Linear and nonlinear foreign exchange rate exposures of German nonfinancial corporations. Journal of International Money and Finance. 2004;23(4):673-699.

Author

Bartram, S. / Linear and nonlinear foreign exchange rate exposures of German nonfinancial corporations. In: Journal of International Money and Finance. 2004 ; Vol. 23, No. 4. pp. 673-699.

Bibtex

@article{f2d7d3ebf6af4806936c7447119baa06,
title = "Linear and nonlinear foreign exchange rate exposures of German nonfinancial corporations",
author = "S Bartram",
year = "2004",
language = "English",
volume = "23",
pages = "673--699",
journal = "Journal of International Money and Finance",
issn = "0261-5606",
publisher = "Elsevier BV",
number = "4",

}

RIS

TY - JOUR

T1 - Linear and nonlinear foreign exchange rate exposures of German nonfinancial corporations

AU - Bartram, S

PY - 2004

Y1 - 2004

M3 - Journal article

VL - 23

SP - 673

EP - 699

JO - Journal of International Money and Finance

JF - Journal of International Money and Finance

SN - 0261-5606

IS - 4

ER -